Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 825609, 21 pages
http://dx.doi.org/10.1155/2012/825609
Research Article

Low-Order Nonconforming Mixed Finite Element Methods for Stationary Incompressible Magnetohydrodynamics Equations

1Department of Mathematics, Zhengzhou University, Zhengzhou 450052, China
2College of Science, Zhongyuan University of Technology, Zhengzhou 450007, China

Received 14 February 2012; Accepted 2 April 2012

Academic Editor: Livija Cveticanin

Copyright © 2012 Dongyang Shi and Zhiyun Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyang Shi and Zhiyun Yu, “Low-Order Nonconforming Mixed Finite Element Methods for Stationary Incompressible Magnetohydrodynamics Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 825609, 21 pages, 2012. https://doi.org/10.1155/2012/825609.